Nat Chafee
Associate Professor of Mathematics
Georgia Institute of Technology

phone: (404)-894-2715
fax: 404-894-4409
email: chafee@math.gatech.edu
office: Skiles 267

EDUCATION:

B.A. 1962, Harvard University, Mathematics

Ph.D. 1966, Brown University, Applied Mathematics

CURRENT FIELDS OF INTEREST:

Differential Equations and Nonstandard Analysis

SAMPLE PUBLICATIONS:

Generalized Hopf bifurcation and perturbation in a full neighborhood of a given vector field, Indiana Univ. Math. J. 27 (1978), 173-194.

The behavior of solutions leaving the neighborhood of a saddle point for a nonlinear evolution equation, J. Math. Anal. Appl. 58 (1977), 312-325.

Asymptotic behavior for solutions of a one-dimensional parabolic equation with homogeneous Neumann boundary conditions, J. Differential Equations l8 (l975), ll8-l34.

A bifurcation problem for a nonlinear partial differential equation of parabolic type, Applicable Anal. 4 (1974), 17-37. (Co-authored with E. F. Infante).

A stability analysis for a semilinear parabolic partial differential equation, J. Differential Equations l5 (l974), 522-540.